ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
IBALANCE TKA TIBIAL TRAY SIZE 7 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The information received regarding the event is not sufficient to determine the cause of the event.
Event or Problem Description
It was reported by the patient's legal representative that the patient underwent a left total knee procedure on (b)(6) 2014.The following arthrex product was implanted during the primary procedure; ar-503-ttth / (lot: 108761229), ar-504-psd0 / (lot: 113601415), ar-513-bh08 / (lot: 113601338), ar-516-7l / (lot: 108761342).The patient underwent a left knee revision with revision of both femoral and tibial components on (b)(6) 2019.The revision surgery was performed by a different surgeon, and took place at a different facility than the primary.During the revision surgery, it was discovered that the bone-cement interface between the femur and femoral component was disengaged circumferentially around the femoral component.The femoral component was able to be removed with minimal bone loss.The tibial component was noted to be grossly loose and was able to be removed by hand with no difficulty.The patellar component was noted to be intact.The patient was revised using another manufacturer's devices.The patient also had a right total knee procedure on (b)(6) 2014.There has been no report of a revision surgery for the right knee.